# SDR ASAA2012062792433

- Difficulty date: June 2, 2012
- Submitted: June 30, 2012
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 13,391 hours, 4,315 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cabin Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER START CHECKLIST, RECALL CONT CAB ZONE TEMP ILLUMINATED ON RECALL & EXTINGUISHED ON CLEARING MASTER CAUTION.  NR 2 CONTROLLER SHOWS FLT DECK TRIM VALVE FAULT ON PREVIOUS FLT, VERIFY TEST PASS.  RESET FAULT.  FAULT DID NOT RETURN.  BITE TEST NR 2 TEMP CONTROLLER GOOD.  REF FIM 21-62/T832. FUNCTION CHECK, CABIN (FLT DECK) TEMP CONTROLLER GOOD.
